# SDR 05FDEA00849

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR   CLASSIFICATION.  LT ELEVATOR UPPER SURFACE T/E 6' O/B FROM I/B END (ITEM 35 OF LIST).  REPAIRED ELEVATOR IAW E NR #6-5520-87201.  REPAIR IS CLASSIFIED AS MINOR AS PER EA6-5520-87201 AND FEDEX GMM 6-2-100.
